# SDR SIMA20180101003

- Difficulty date: January 1, 2018
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N262NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000701
- Aircraft time: 126 hours, 84 cycles
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Binding
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING DESENT,  CONTROL COLUMN ON BOTH SIDES STUCK IN A TURN .  SNAPPED THOUGH BIND.   REPEATED IN A LEFT TURN , CONTINUED UNTILL THE ACFT SLOWED TO 220.  BOTH COLUMNS WOULD BIND IN BOTH LT AND RT TURNS .  IT TOOK GOOD AMOUNT OF PRESSURE TO SNAP PAST THE BIND ON BOTH SIDES . THE  BINDING WOULD HAPPEN WITH AUTOPILOT ON OR OFF.   PERFORMED AN ADJUSTMENT OF THE RT UPPER AND LT  FUSELAGE SECTOR AILERON TORQUE TUBE IAW ERS-EJ-2700-123 AND OPS CHECKED IAW AMM 27-10-00-710-801 OPS CHECKED GOOD.  PERFORMED AN NSTALLATION AND CLEARENCE CHECK OF THE LEFT AILERON FUSELAGE SECTOR TORQUE TUBE IAW ERS-EJ-2700-123.
